Using kernel-based collocation methods to solve a delay partial differential equation with application to finance
by Hossein Azari; Mojtaba Moradipour
International Journal of Computing Science and Mathematics (IJCSM), Vol. 10, No. 1, 2019

Abstract: We consider a delay partial differential equation arising in a jump diffusion model of option pricing. Under the mean-reverting jump-diffusion model, the price of options on electricity satisfies a second order partial differential equation. In this paper, we use positive definite kernels to discretise the PDE in spatial direction and achieve a linear system of first order differential equation with respect to time. We impose homogenous boundary conditions of the PDE by using a manipulated version of kernels called 'recursive kernels'. The proposed methods are fast and accurate with low computational complexity. No integrations are necessary and the time dependent system of differential equations can be solving analytically. Illustrative example is included to demonstrate the validity and applicability of the new techniques.

Online publication date: Wed, 30-Jan-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email